MathSciNet Relay Station
MathSciNet bibliographic data
MR2433169 (2009k:60165) 60J10 (15A51 60J20 65C40)
Hunter, Jeffrey J. Variances of first passage times in a Markov chain with applications to mixing times. Linear Algebra Appl. 429 (2008), no. 5-6, 1135–1162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement